# SDR COEA2011102622919

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: S57211613201
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR.  RT WING LOWER STRIP SLAT RIB 19-21 IN REFUEL AREA IS CHAFED.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
